# SDR MALA000268

- Difficulty date: April 11, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N438XJ
- Make and model: Saab 340B
- Aircraft serial: 438
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Pcu
- Part number: A2042C
- Part serial: CG81553
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIR RETURN FOR RT ENG INTAKE HEAT CYCLING AND RIGHT SIDE WINDOW HEAT ILLUMINATED ON STEADY.  MX REMOVED AND REPLACED LT PCU.  ALL CHECKS GOOD.
